Ziliang Zhang, Yuhang Wang, Cornelis Vuik, Hadi Hajibeygi (2023), An Efficient Simulation Approach for Long-term Assessment of CO2 Storage in Complex Geological Formations, In Society of Petroleum Engineers - SPE Reservoir Characterisation and Simulation Conference and Exhibition 2023, RCSC 2023 p.1-18, Society of Petroleum Engineers.

F.J.L. Buwalda, Erik de Goede, Maxim Knepflé, Cornelis Vuik (2023), Comparison of an Explicit and Implicit Time Integration Method on GPUs for Shallow Water Flows on Structured Grids, In Water Volume 15.

Jeremie Vandenplas, Buu-Van Nguyen, Cornelis Vuik (2023), Deflation techniques applied on mixed model equations, In Journal of Computational and Applied Mathematics Volume 426.

Jifeng Chu, Kateryna Marynets, Zihao Wang (2023), Existence and approximate solutions of a nonlinear model for the antarctic circumpolar current, In Differential and Integral Equations Volume 36 p.537-558.

G. Conforti, R. C. Kraaij, D. Tonon (2023), Hamilton–Jacobi equations for controlled gradient flows: The comparison principle, In Journal of Functional Analysis Volume 284.

Lu Yu Wang, Wei Zhong Chen, Yan Jun Zhang, Xiao Dong Zhang, Cornelis Vuik (2023), Investigating Effects of Heterogeneity and Fracture Distribution on Two-Phase Flow in Fractured Reservoir with adaptive time strategy, In Transport in Porous Media Volume 149 p.175-203.

Cornelis Vuik, F.J. Vermolen, M.B. van Gijzen, Thea Vuik (2023), Numerical Methods for Ordinary Differential Equations, TU Delft OPEN Publishing.

Ye Ji, Kewang Chen, Matthias Möller, Cornelis Vuik (2023), On an improved PDE-based elliptic parameterization method for isogeometric analysis using preconditioned Anderson acceleration, In Computer Aided Geometric Design Volume 102.

Maarten Kemna, A. Heinlein, Cornelis Vuik (2023), Reduced order fluid modeling with generative adversarial networks, In Proceedings in Applied Mathematics and Mechanics.

Yuhang Wang, Ziliang Zhang, Cornelis Vuik, Hadi Hajibeygi (2023), Simulation of CO2 Storage Using a Parameterization Method for Essential Trapping Physics: FluidFlower Benchmark Study, In Transport in Porous Media.